Hi!! i was diagnosed with b12 deficiency with serum level of 85.i was feeling extreme tiredness and dizziness.i started getting 500mcg injection alternate day. i’ve taken by far 8 shots. my conditions improved for few days after taking few shots. but it again started with weakness, low brain activeness,sumtimes racing heart beat,pulse and intense fear and anxiety.is it all due to vit b 12 deficiency or can be anything else. how can my b12 drop to so low without any symptoms. i got checked immediately after i started feeling weak. sometimes i’m depresses thinking whether i’ll be fine again or not?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?